# SDR ASOA05054

- Difficulty date: January 21, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Engine: Ge CF343B1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 32156222
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 6,867 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE, AT APPROXIMATELY 37,000 FT, CREW RECEIVED A RT PACK HIGH TEMP MASTER CAUTION.  CREW REQUESTED DESCENT TO 25,000 FT WHILE COMPLYING WITH CHECKLIST FOLLOWED BY THE RT PACK HIGH TEMP MASTER CAUTION GOING OUT. PACK DID NOT RESET OR COME ON.  UPON LEVELING TO 25,000 FT A LT PACK HIGH PRESSURE MASTER CAUTION WAS RECEIVED.  CREW REQUESTED EMERGENCY DESCENT TO 10,000 FT WITH THE FIRST OFFICER COMPLYING WITH THE CHECKLIST.  AN EMERGENCY WAS DECLARED WITH THE TOWER INSTRUCTING THE AIRCRAFT TO DIVERT.  THE AIRCRAFT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED RT PRESSURE REGULATING VALVE AND ALSO GROUND RAN LT PACK WITH NO DEFECTS NOTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE. (K)
